# SDR DALA1118209878

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1136 L8R CRACKED AT FASTENER.  REMOVED DAMAGED SECTION OF LONG 8R IAW SRM 53-02 FIG 18.  REPLACED SECTION OF LONG AND SPLICES P/N 2777922-4, 7637813-3 IAW SRM 51-30-2 AND 53-02 FIG 18 P106.  REQUIRED INSP.  COMPLETED PEMCO Q925.
